# SDR CALA2012110600744

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 31,169 hours, 9,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR 14 INCHES FROM AFT EDGE OF DOOR AND 6 INCHES UP FROM BOTTOM OF DOOR.   REPAIRED IAW ECRA 5230-01844, STEPS 1-21.
